MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081206A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Respiratory Arrest (4461)
Date of Event 03/04/2024
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular treatment of an expanding penetrating aortic ulcer distal to the left subclavian artery.A gore® tag® thoracic branch endoprosthesis (tbe) aortic component (tac083715a), tbe side branch component (tsb081206a), and gore® tag® conformable thoracic stent graft with active control system (tgmr404015) were implanted.The procedure was reported as on label and performed per the devices' instructions for use.There were no reported issues during the procedure and the patient tolerated the procedure.Approximately two hours post-operatively, the patient reportedly coded.The patient was brought back to the operating room where the team performed compressions and resuscitative measures for approximately one hour.There was no reported rupture or other issue observed related to the device implant.The patient reportedly expired.The cause of the patient death remains unknown.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tac083715a/ serial #(b)(6)/ udi #(b)(4) as a component of the same system catalog #tgmr404015/ serial #(b)(6) udi #(b)(4).Patient weight: asked but unavailable other relevant history, including preexisting medical conditions: asked but unavailable cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Concomitant medical products and therapy dates: asked but unavailable w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® tag® thoracic branch endoprosthesis instructions for use, potential adverse events and complications that may occur with the use of the gore® tag® thoracic branch endoprosthesis include, but are not limited to, death.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19009001
Report Number2017233-2024-04775
Device Sequence Number18258832
Product Code MIH
UDI-Device Identifier00733132654376
UDI-Public00733132654376
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue NumberTSB081206A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date03/30/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale